# SDR CALA2021050500601

- Difficulty date: May 5, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 63,502 hours, 22,985 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Latch
- Condition: Loose
- Location: Lav Svc Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION FELT BY F/A IN AFT GALLEY WHILE CLIMBING THRU FL 240. VIBRATION FELT IN FLOOR FROM GALLEY UP TO WINGS AS WELL AS IN FIRST CLASS . DID NOT FEEL IN FLIGHT DECK OR CONTROLS. VIBRATION WENT AWAY DESCENDING THRU 10,000 FT AND SLOWING FROM 250 TO 210 CREW STATED APU WAS OFF ENTIRE FLIGHT FOUND LAV SERVICE DOOR LOOSE, REMOVED AND REPLACED LATCHES AND ADJUSTED DOOR PER MM 52-49-07.ALSO FOUND BELLY PANEL 193B LOOSE JUST FWD OF THE WHEEL WELLS. SECURED PANEL 193B. NO OTHER DEFECTS NOTED.
